Couldn't find what you looking for?

TRY OUR SEARCH!

I have ED and need medication (Levitra)  I get a serviciable erection which lasts for 10-15 minutes but then is lost with the discharge of Cowper's fluid without having climaxed.  Erection rarely returns.  Is this a symptom of some problem?  I do not think it is a psychological problem.<?xml:namespace prefix = o ns = "urn:schemas-microsoft-com:office:office" />

Loading...

This could be the result of any number of problems..... for example you may have damaged the nerves and/or blood vessels that travel through the perineum.  This area is very delicate and any number of activities and accidents can damage it...... however, it can often be repaired.  If you are a long term smoker it could be causing your E.D.  Hypertension can cause E.D.  High LDL (bad cholesterol) levels can clog arteries with plaque and lead to E.D....... and on and on.  The "good news" is that most E.D. problems can be helped or even cured.

Soooo get thee to a urologist who specializes in E.D. and its related problems.  You need a full workup from head to toe.  If you get a clean bill of health it's time to see a sex therapist or psychologist who deals with sexual dysfunction.  However, any shrink worth his salt is going to demand a full physical workup before he begins any type of therapy.

Get a referral from your family doctor, and see a specialist who knows all the well known and miniscule causes for E.D.

Good luck!!  Be sure to write when you have a specific diagnosis and a treatment plan.  Let us know how you're doing.
Reply

Loading...

My ED was caused by statins prescribed for (slightly) high cholesterol.  I do not take any medication for cholesterol now as all types, statins, fibrates, nicotinic acid, etc. have unacceptable side effects. 

I am on medication for hypertension, candesartin, but don't think that is the problem.

The Levitra and regular testosterone injections were initially prescribed by the local hospital urology department.

Reply

Loading...